Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Prevent cremaffin laxative side effect

Premium Questions

doctor1 MD

clear my bowels on a regular basis, at least once in 1-2 days. Are there any serious side effects ...Can Cremaffin PLUS syrup be taken for a long time to help easy bowel movement? I have chronic ...

doctor1 MD

Is it ok to take laxative with Diane 35? The laxative i am using is cremaffin . It contains milk of magnesia and liquid paraffin . ...

doctor1 MD

I am a lady aged 47 years and taking cremaffin every day night. whether it would have any side effects. I am having external hemorrhoids (2/3 tags around my anus) and if i undertake journey by car ...

doctor1 MD

I have been taking Cremaffin initially for haemorrhoids and now for anal fissure for last several months.will it be harmful to me?What should I Do for my anal fissure.I have tried Diltigesic ointment ...

doctor1 MD

My 8 yr old daughter has been taking prescription laxatives for 2.5yrs ( lactulose + sodium picosulphate). Are there side effects from long term use? ...

Public Forum Discussions

doctor1 MD

in morning with lukewarm water so does it work . Does it have any side effects ...I m just 18 years and someone suggest to take cremaffin to loss weight and he also applied on him ...

doctor1 MD

hi,my son is 3yr old.I m giving cremaffin syrup for his constipation problem as suggested by my pediatrician .iwould like to know whether this syrup has got any side effects since i have been giving ...

doctor1 MD

cONSTIPATION GETTING HARD STOOL, DR. SUGGESTED CREMAFFIN FOR SOFTNING THE STOOL CREMMIFFIN TO BE TAKEN DAILY AT NIGHT. WANT TO KNOW ITS SIDE EFFECT AND FOR PERIOD OF ITS USE. CABG CARIED OUT 2 AND HALF ...

doctor1 MD

to me. My doctor suggested me cremaffin plus taking this is gud , and I would like to know using that any side effects and using it for daily is good or not please let me ...

doctor1 MD

prescribed me cremaffine syrp and did use it for 1 month then I decided not to use if it may have side effects. so, can I start using it again since I have hard stool to pass? thank you, Sh.K - male 30 ...

doctor1 MD

hi,my son is 3yr old.I m giving cremaffin syrup for his constipation problem as suggested by my pediatrician .iwould like to know whether this syrup has got any side effects since i have been giving ...

doctor1 MD

trying to have a little one of our own. I have stopped using but is this a permanate side effect? ...unfortunately I do abuse laxatives... Ive been for awhile now and no one knows about this. My loved ...

doctor1 MD

hi,I am 42 years old i hv only I take cremaffin syrup for last 6 years pl give me detail of its (creamaffin syrup) side effect .i would like to know whether this syrup has got any side effects since last 5 ...

doctor1 MD

I am using cremaffin plus since two years ism becoming very weak pl advices any side effects are there can I use this continuously I am very worried about this I am taking cre plus on theorning till twelve ...

doctor1 MD

Sir ,my daughter is 1 and half yr old.I m giving cremaffin syrup for his constipation problem as suggested by my pediatrician .iwould like to know whether this syrup has got any side effects? .if i dont ...

Mobile Questions and Answers

doctor1 MD

Cremaffin is a laxative. It is useful to treat constipation. Your query seems truncated. Post your complete query to comment on it.

doctor1 MD

DEAR MADAM, ANY MEDICATIONS HAVE SIDE EFFECTS AND ANYTHING TAKEN FOR TOO LONG IS BAD FOR HEALTH. INSTEAD OF TAKING LAXATIVES,WHY NOT YOU TRY SAFER AND HEALTHIER ALTERNATIVES SUCH HAS HAVING A HIGH FIBRE DIET,BANANAS ARE VERY HELPFUL,YOU MUST DRINK PLENTY OF WATER THIS WILL STIMULATE YOUR BOWEL ACTIVITY. ALSO REGULAR ACTIVITY IN THE FORM OF EXERCISE ,AEROBICS ,SPORTS....THANKS...STAY SAFE

doctor1 MD

No, you can safely take it. There is no side effect.